Please use this identifier to cite or link to this item: https://doi.org/10.1016/j.jet.2008.03.004
Title: Bayesian coalitional rationalizability
Authors: Luo, X. 
Yang, C.-C.
Keywords: Bayesian c-rationalizability
Iterated c-dominance
Issue Date: 2009
Source: Luo, X., Yang, C.-C. (2009). Bayesian coalitional rationalizability. Journal of Economic Theory 144 (1) : 248-263. ScholarBank@NUS Repository. https://doi.org/10.1016/j.jet.2008.03.004
Abstract: In this paper we extend Ambrus's [A. Ambrus, Coalitional rationalizability, Quart. J. Econ. 121 (2006) 903-929] concept of "coalitional rationalizability (c-rationalizability)" to situations where, in seeking mutually beneficial interests, players in groups (i) make use of Bayes' rule in expectation calculations and (ii) contemplate various deviations, i.e., the validity of deviation is checked against any arbitrary sets of strategies, and not just only against restricted subsets of strategies. We offer an alternative notion of Bayesian c-rationalizability suitable for such complex social interactions. We show that Bayesian c-rationalizability possesses nice properties similar to those of conventional rationalizability.©2008 Elsevier Inc. All rights reserved.
Source Title: Journal of Economic Theory
URI: http://scholarbank.nus.edu.sg/handle/10635/20032
ISSN: 00220531
10957235
DOI: 10.1016/j.jet.2008.03.004
Appears in Collections:Staff Publications

Show full item record
Files in This Item:
There are no files associated with this item.

SCOPUSTM   
Citations

1
checked on Dec 7, 2017

WEB OF SCIENCETM
Citations

1
checked on Nov 22, 2017

Page view(s)

161
checked on Dec 10, 2017

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.